# SDR DHL2000804104

- Difficulty date: April 30, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 2C FLOOR SHOWS 2 CRACKS OF 2 IN BETWEEN STA 380.00 AND 418.00 BL-0 AND BL-3 LT.  STOP DRILLED PER SRM 53-2-3.  FABRICATED DOUBLER PER SRM 53-2-3.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED DOUBLER PER SRM 53-2-3.
